Skip to content
My WebMD Sign In, Sign Up
can allergy shots cause issues with body weight?
avatar
karriewright123 posted:
I've been told allergy shots do not cause weight gain, but I have gained a little and I'm having a TERRIBLE time losing it. I'm very weight obsessed so I know all the things you are supposed to do. I'm just struggling and I haven't pin-pointed the issue. I am leaning more towards it having to do with my anti-biotics I was on for sinus infection, but I have been off meds for a month now. Any help is appreciated.
Reply
 
avatar
Aqua14 responded:
If you were more sedentary while you were sick with a sinus infection, that may have contributed to your weight gain because you did not burn as many calories through exercise while you were sick. I doubt very much that it is the allergy shots contributing in any way. Hope this helps. Judy
It's never too late to be what you might have been. ~ George Eliot. A journey of a thousand miles begins with a single step.
 
avatar
JasonNyback responded:
There are a lot of people in this world who suffer from allergies, and this can really be a bothersome and downright depressing state of being. Your nose is runny, your eyes are itchy, you've got sneezes, just to name a few of the symptoms. It all depends on what you're allergic to as to what kind of symptoms you will have.


Helpful Tips

Tip: safe use of epinephrine auto-injectorsExpert
For patients with allergic diseases that place them at risk for severe allergic reactions or anaphylaxis, epinephrine autoinjectors are an ... More
Was this Helpful?
15 of 27 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center